- -

Conjugacy classes contained in normal subgroups: an overview

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Conjugacy classes contained in normal subgroups: an overview

Show full item record

Beltrán, A.; Felipe, MJ.; Melchor, C. (2018). Conjugacy classes contained in normal subgroups: an overview. International Journal of Group Theory. 7(1):23-26. doi:10.22108/IJGT.2017.21216

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104808

Files in this item

Item Metadata

Title: Conjugacy classes contained in normal subgroups: an overview
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We survey known results concerning how the conjugacy classes contained in a normal subgroup and their sizes exert an influence on the normal structure of a finite group. The approach is mainly presented in the framework ...[+]
Subjects: Conjugacy classes , Normal subgroups , Graphs
Copyrigths: Reconocimiento (by)
Source:
International Journal of Group Theory. (issn: 2251-7650 )
DOI: 10.22108/IJGT.2017.21216
Publisher:
University of Isfahan
Publisher version: https://doi.org/10.22108/IJGT.2017.21216
Type: Artículo

This item appears in the following Collection(s)

Show full item record